MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; CUP: MPACT 01.32.152DH ACETABULAR SHELL Ø52 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; CUP: MPACT 01.32.152DH ACETABULAR SHELL Ø52 TWO-HOLES
Model Number 01.32.152DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient presented with pain due to a dislocation.The surgeon revised the femoral head and liner.On (b)(6) 2024, the patient came in reporting infection.Imaging showed an anteverted cup, with no signs of periprosthetic fracture.No implants were removed.On (b)(6) 2025, the patient had a new dislocation successfully treated.No implants were removed.During the week of (b)(6) 2025, the patient presented with pain due to a dislocation.The surgeon then identified an infection, which was the unique reason for the revision.All implants were removed, an osteotomy was performed, and an antibiotic spacer was inserted.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 july 2025 cup: mpact 01.32.152dh acetabular shell ø52 two-holes (k132879) lot.2342592: (b)(4) items manufactured and released on 27-02-2024.Expiration date: 13-02-2029.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: stem: amistem p 01.18.402 amistem-p std.Size2 (k173794) lot.2308177: (b)(4) items manufactured and released on 20-07-2023.Expiration date: 03-07-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hc10a face-changing 10° pe hc liner ø36/e (k183582) lot.2004539: (b)(4) items manufactured and released on 16-07-2020.Expiration date: 06-07-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: cocr 01.25.034 cocr ball head 12/14 ø36 mm size xxl (k080885) lot.112523c: (b)(4) item manufactured and released on 10-01-2022.Expiration date: 14-12-2026.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
CUP: MPACT 01.32.152DH ACETABULAR SHELL Ø52 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22539992
Report Number3005180920-2025-00700
Device Sequence Number15436894
Product Code LZO
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152DH
Device Lot Number2342592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale